# SDR FDEA2019120433162

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 94,261 hours, 40,419 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  390     29-02  9785     03DEC19  DEN  FACT  U  LOGPAGES:3149673  AT FL 340, RECEIVED LEVEL 1  "HYD 3 ELEV OFF". SWITCHED FROM AUTOPILOT 2 TO AUTOPILOT 1. RECEIVED  SUBSEQUENT "HYD 3 QTY LO", ACCOMPANIED BY " HYD 3 FAIL".   FACT 03DEC19 04:39   DEN U  SERVICED #1 AND #3 HYD SYSTEMS REF AMM 12-13-02-3. BLED AIR FROM ALL HYDRAULIC   SYSTEMS REF AMM 29-03-00-2.  RAN ELEC AND ENGINE HYD PUMPS AND FOUND NO LEAKS.    CHECKED TAIL CONE, AFT ACCESSORY COMPT, STAB COMP, CAC, CENTER WHEEL WELL AND   BOTH MAIN WHEEL WELLS WITH NO LEAKS NOTED.  RAN ALL FLIGHT CONTROLS WITH ELEC   AND   ENG PUMPS, NO LEAKS NOTED.  EXERCISED NOSE WHEEL STEERING, NO LEAKS.  RAN ALL 3 ENGINES REF JRH FOR 30 MINS WHILE MOVING FLIGHT CONTROLS.  NO LEAKS   NOTED.     NO DROP IN HYDRAULIC QTY DURING APPROX 3 HOURS OF T/S.  A/C OK FOR SERVICE
